# SDR DALA14020370915

- Difficulty date: March 31, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N915DL
- Make and model: Doug MD-88
- Aircraft serial: 49546
- Aircraft time: 68,564 hours, 52,940 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SKIN HAS KNIFE EDGE ON AFT DOUBLER LOWER SIDE. REMOVED DAMAGED DOUBLER ON C1, FWD CARGO DOOR IAW SRM 51-30-2.  LOCATED AND DRILLED NEW DOUBLER, IAW SRM 51-10-3.  INSTALLED NEW DOUBLER IAW SRM 52-05.  ID-TAGGED REPAIR IAW DPS 900-5-1 NO.04.
